Alert archive / Indiana / Small Craft Advisories in 2011

Small Craft Advisory 66, NWS Northern Indiana

November 18, 2011

NWS Northern Indiana issued this small craft advisory at Nov 18, 2011, 8:32 PM EST. It was in force for 37 hr.

The area

The counties it named.

The facts

Issued
Nov 18, 2011, 8:32 PM EST (01:32 UTC)
Expired
Nov 20, 2011, 10:00 AM EST
In force
37 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

811 
WHUS73 KIWX 190132
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
832 PM EST FRI NOV 18 2011

LMZ043-046-190945-
/O.CAN.KIWX.GL.W.0035.000000T0000Z-111119T0400Z/
/O.NEW.KIWX.SC.Y.0066.111119T0132Z-111120T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
832 PM EST FRI NOV 18 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST SUNDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST SUNDAY.
THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS: SOUTH WINDS 15 TO 25 KNOTS WITH GUSTS TO 30
  KNOTS...SHIFTING SOUTHWEST 15 TO 25 KNOTS LATE SATURDAY NIGHT.

* WAVES: WAVES WILL BE UP TO 6 FEET IN INDIANA NEARSHORE WATERS
  AND UP TO 10 FEET IN MICHIGAN NEARSHORE WATERS THIS EVENING.
  WAVES TO 7 FEET FOR MICHIGAN NEARSHORE WATERS ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
7 follow-up statements
691 
WHUS73 KIWX 190341
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1041 PM EST FRI NOV 18 2011

LMZ043-046-191145-
/O.CON.KIWX.SC.Y.0066.000000T0000Z-111120T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1041 PM EST FRI NOV 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY. 

* WINDS: SOUTH WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS... 
  SHIFTING SOUTHWEST 15 TO 25 KNOTS LATE SATURDAY NIGHT. 

* WAVES: WAVES WILL BE UP TO 6 FEET IN INDIANA NEARSHORE WATERS
  AND UP TO 8 FEET IN MICHIGAN NEARSHORE WATERS TONIGHT.
  WAVES TO 7 FEET FOR MICHIGAN NEARSHORE WATERS ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
679 
WHUS73 KIWX 190925
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
425 AM EST SAT NOV 19 2011

LMZ043-046-191730-
/O.CON.KIWX.SC.Y.0066.000000T0000Z-111120T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
425 AM EST SAT NOV 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY. 

* WINDS: SOUTH WINDS 15 TO 25 KNOTS WITH GUSTS BETWEEN 30 AND 35
  KNOTS TODAY AND EARLY TONIGHT. WINDS SHIFTING WEST 15 TO 25
  KNOTS WITH GUSTS TO 30 KNOTS EARLY SUNDAY MORNING.

* WAVES: WAVES TO 5 FEET IN INDIANA NEARSHORE WATERS AND UP TO 7
  FEET IN MICHIGAN NEARSHORE WATERS TODAY AND TONIGHT. WAVES
  SUBSIDING ON SUNDAY AT OR BELOW 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
310 
WHUS73 KIWX 191456
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
956 AM EST SAT NOV 19 2011

LMZ043-046-192300-
/O.CON.KIWX.SC.Y.0066.000000T0000Z-111120T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
956 AM EST SAT NOV 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY. 

* WINDS: SOUTH WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TODAY
  AND EARLY TONIGHT. WINDS SHIFTING WEST 15 TO 25 KNOTS WITH GUSTS
  TO 30 KNOTS EARLY SUNDAY MORNING.

* WAVES: WAVES UP TO 5 FEET IN INDIANA NEARSHORE WATERS AND UP TO
  7 FEET IN MICHIGAN NEARSHORE WATERS TODAY AND TONIGHT. WAVES
  SUBSIDING ON SUNDAY TO BELOW 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
247 
WHUS73 KIWX 192044
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
344 PM EST SAT NOV 19 2011

LMZ043-046-200445-
/O.CON.KIWX.SC.Y.0066.000000T0000Z-111120T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
344 PM EST SAT NOV 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY. 

* WINDS: SOUTH WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS VEERING
  WEST 15 TO 20 KNOTS TONIGHT... AND NORTH 10 TO 15 KNOTS BY SUNDAY
  MORNING.

* WAVES: WAVES 4 TO 6 FEET DECREASING TO LESS THAN 4 FEET SUNDAY
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
442 
WHUS73 KIWX 200335
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1035 PM EST SAT NOV 19 2011

LMZ043-046-201145-
/O.CON.KIWX.SC.Y.0066.000000T0000Z-111120T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1035 PM EST SAT NOV 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY. 

* WINDS: SOUTHWEST WINDS 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS
  BECOMING WEST 15 TO 25 KNOTS OVERNIGHT...THEN SHIFTING NORTH 10
  TO 15 KNOTS SUNDAY MORNING.

* WAVES: WAVES UP TO 6 FEET DECREASING TO LESS THAN 4 FEET SUNDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
345 
WHUS73 KIWX 200917
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
417 AM EST SUN NOV 20 2011

LMZ043-046-201500-
/O.CON.KIWX.SC.Y.0066.000000T0000Z-111120T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
417 AM EST SUN NOV 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING. 

* WINDS: NORTHWEST WINDS 15 TO 25 KNOTS THIS MORNING VEERING
  NORTH 10 TO 15 KNOTS THIS AFTERNOON.

* WAVES: WAVES UP TO 5 FEET DECREASING TO 4 FEET OR LESS BY LATE
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
400 
WHUS73 KIWX 201522
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1022 AM EST SUN NOV 20 2011

LMZ043-046-201630-
/O.EXP.KIWX.SC.Y.0066.000000T0000Z-111120T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1022 AM EST SUN NOV 20 2011

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Nov 18, 7:04 PM EST, 1 hour 28 minutes earlier.

Area forecast discussion, Nov 18, 7:04 PM EST, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
704 PM EST FRI NOV 18 2011

.AVIATION...
00Z TAFS...WIND GUSTS SHOULD DIMINISH THROUGH THE EARLY EVENING
HOURS AS DIURNAL BOUNDARY LAYER ERODES. A MODERATELY STRONG SFC
PRESSURE GRADIENT THROUGH THE NIGHT SHOULD KEEP SUSTAINED SOUTH
WINDS IN THE 10 TO 15 KNOT RANGE HOWEVER. AS THIS LOSS OF MIXING
OCCURS...CONTINUATION OF STRONG SOUTHWESTERLY LOW LEVEL FLOW AND
DEVELOPMENT OF LOW LEVEL INVERSION WILL RESULT IN POSSIBILITY OF
LOW LEVEL WIND SHEAR CRITERIA BEING MET. WILL CONTINUE LLWS
MENTION FROM LATE EVENING THROUGH THE OVERNIGHT HOURS.

MAIN AVIATION FORECAST CONCERN FOR SATURDAY WILL BE WINDS.
PRESSURE FALLS TO THE NORTH ON SATURDAY ARE NOT EXPECTED TO BE AS
STRONG AS TODAY...AND SFC PRESSURE GRADIENT ALSO SHOULD BE A BIT
WEAKER. AN AXIS OF STRONG LOW LEVEL THETA-E ADVECTION FROM THE
CENTRAL AND SOUTHERN PLAINS WILL ALSO EXPAND NORTHEAST INTO THE
SOUTHERN GREAT LAKES REGION SATURDAY MORNING THAT SHOULD ALLOW FOR
CONTINUED DEVELOPMENT AND EASTWARD OF EXPANSION OF VFR STRATOCU ON
SATURDAY. THESE CLOUDS MAY ALSO LIMIT MIXING A BIT...AND HAVE GONE
WITH WIND GUSTS AROUND 25 KNOTS FOR SATURDAY...WITH PERHAPS
SLIGHTLY HIGHER GUSTS INTO THE 25 TO 30 KNOT RANGE AT KSBN.

&&

PREV DISCUSSION... /ISSUED 324 PM EST FRI NOV 18 2011/

SHORT TERM.../TONIGHT THROUGH SATURDAY NIGHT/

TIGHT SFC PRESSURE GRADIENT ACROSS OUR CWA SHOULD CONT THROUGH
SATURDAY AS A COUPLE OF WK LOW PRESSURE SYSTEMS TRACK NE FROM THE
PLAINS TO THE UPR GRTLKS WHILE STRONG RIDGE IS MAINTAINED OVER
SERN U.S.. FIRST WK LOW WILL MOVE NE ACROSS LAKE SUPERIOR TONIGHT
WHILE SECOND SLIGHTLY STRONGER SYSTEM LIFTS NE FROM THE CENTRAL
PLAINS SATURDAY AND ACROSS LAKE MICHIGAN/HURON SATURDAY NIGHT.
AIRMASS OVER THE AREA VERY DRY TODAY BUT LOW LEVEL MOISTURE IS
EXPECTED TO BE DRAWN N-NE FROM THE WRN GULF INTO OUR AREA AHEAD OF
THE SECOND LOW AND ASSOCIATED TRAILING CDFNT SAT/SAT NIGHT.
MOISTURE EXPECTED TO BE SHALLOW AND AIRMASS REMAIN STABLE SO
EXPECT IF ANY PRECIP OCCURS WITH THE FROPA SAT NIGHT IT WILL BE A
SHORT PERIOD OF LIGHT RAIN.

TEMPS DIFFICULT TONIGHT GIVEN VERY DRY AIRMASS IN PLACE...MOSTLY
CLEAR SKIES... AND CONTD MODEST GRADIENT WINDS OVERNIGHT. STUCK
WITH PREVIOUS LOWS GENERALLY IN THE M30S WHICH WAS A LITTLE
ABOVE 12Z MOS GUIDANCE. CONTD WAA AND DECENT MIXING AGAIN
SATURDAY SHOULD ALLOW TEMPS TO REACH THE L50S ACROSS MOST OF THE
AREA. CAA BEHIND THE FRONT MOVG INTO THE AREA SAT NGT WILL BE WK
AS FLOW ALOFT CONTS WSW WITH MEAN UPR TROF HOLDING OVER THE WRN
CONUS. ALSO LOW CLOUDS LIKELY TO PERSIST OVERNIGHT SO LOWS SHOULD
BE WELL ABOVE NORMAL IN THE 40S.

LONG TERM...
QN FOR THE PD LIES W/PCPN CHCS ASSOCD/W POTENT SW EJECTING OUT OF
THE BAHA BEGINNING SUN. DIFFS AMG MED RANGE GUIDANCE HAVE GROWN W/A
SPLIT MODEL CAMP ON SYS TRACK INTO MID WEEK. GEM/GFS CONT TO TREND
SWD OWING TO GREATER WEIGHTING OF FASTER DIGGING NRN STREAM IMPULSE
WHICH SUPPRESSES EJECTING SRN STREAM SW SOUTH OF THE OH RVR. ECMWF
ON THE OTHER HAND REMAINS ADAMANT W/A MUCH LWR AMPLITUDE WAVE
CROSSING SRN CANADA AND LTL SWD WAVE SUPPRESSION THROUGH THE OH
VALLEY. PRIOR PATTN PERSISTENCE WOULD HWVR FVR GEM/GFS CAMP AND HAVE
TEMPERED POPS DY5.

OTHERWISE REMAINDER OF THE PD XPCD TO BE DRY OUTSIDE TUESDAY W/SFC
RIDGING IN PLACE AND SEASONAL TEMPS.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...GALE WARNING UNTIL 11 PM EST THIS EVENING FOR LMZ043-046.

&&

SHORT TERM...JT
LONG TERM...T
AVIATION...MARSILI
Hazardous weather outlook, Nov 18, 5:00 PM EST, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
500 PM EST FRI NOV 18 2011

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-192200-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
500 PM EST FRI NOV 18 2011 /400 PM CST FRI NOV 18 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-192200-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
500 PM EST FRI NOV 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

A GALE WARNING IS IN EFFECT THIS EVENING. CONDITIONS HAZARDOUS TO
SMALL CRAFT WILL LINGER OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE LIKELY TO CONTINUE
THROUGH THE WEEKEND.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

Nearby

Small Craft Advisories in Indiana, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.